Sufficient conditions for ordering aggregate heterogeneous random claim amounts
Chen Li and
Xiaohu Li
Insurance: Mathematics and Economics, 2016, vol. 70, issue C, 406-413
Abstract:
This note has a revisit to stochastic comparison on aggregate claim amounts. We develop sufficient conditions for the usual stochastic order on aggregate claim amounts of independent claim sizes and with a common occurrence frequency vector. Besides, we obtain the usual stochastic order on aggregate claim amounts with a common WSAI claim size vector, and this also improves Theorem 4.6 of Zhang and Zhao (2015).
Keywords: Majorization; Proportional reversed hazards; Usual stochastic order; WSAI; Arrangement increasing; Schur-concave (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668716300877
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:70:y:2016:i:c:p:406-413
DOI: 10.1016/j.insmatheco.2016.07.008
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().